# SDR GTIA20130923979

- Difficulty date: September 23, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 24,414 hours, 11,705 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE LT OVERWING EMERGENCY EXIT HATCH HAS A LOUD SQUEAL INFLIGHT. REMOVED EMERGENCY EXIT HATCH CLEANED SURROUNDING AREA AND RESECURED SEAL AND REINSTALLED HATCH IAW AMM.  NO OTHER DEFECTS NOTED.
